# SDR DL73K992299

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .125 INCH CRACK AT FUSE SKIN AT L-1 WINDOW UPPER O/B CORNER.  INSTALLED DOUBLER PER SRM 53-30-3 REPAIR II FIG 11.
